Abstract and Applied Analysis

Positive Solutions for Nonlinear Singular Differential Systems Involving Parameter on the Half-Line

Lishan Liu, Ying Wang, Xinan Hao, and Yonghong Wu

Full-text: Open access

Abstract

By using the upper-lower solutions method and the fixed-point theorem on cone in a special space, we study the singular boundary value problem for systems of nonlinear second-order differential equations involving two parameters on the half-line. Some results for the existence, nonexistence and multiplicity of positive solutions for the problem are obtained.

Article information

Source
Abstr. Appl. Anal., Volume 2012 (2012), Article ID 161925, 20 pages.

Dates
First available in Project Euclid: 14 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1355495819

Digital Object Identifier
doi:10.1155/2012/161925

Mathematical Reviews number (MathSciNet)
MR2959762

Zentralblatt MATH identifier
1251.34047

Citation

Liu, Lishan; Wang, Ying; Hao, Xinan; Wu, Yonghong. Positive Solutions for Nonlinear Singular Differential Systems Involving Parameter on the Half-Line. Abstr. Appl. Anal. 2012 (2012), Article ID 161925, 20 pages. doi:10.1155/2012/161925. https://projecteuclid.org/euclid.aaa/1355495819


Export citation

References

  • R. P. Agarwal and D. O'Regan, Infinite Interval Problems for Differential, Difference and Integral Equations, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2001.
  • D. O'Regan, Theory of Singular Boundary Value Problems, World Science, Singapore, 1994.
  • R. Enguiça, A. Gavioli, and L. Sanchez, “Solutions of second-order and fourth-order ODEs on the half-line,” Nonlinear Analysis A, vol. 73, no. 9, pp. 2968–2979, 2010.
  • S. Djebali and K. Mebarki, “Multiple positive solutions for singular BVPs on the positive half-line,” Computers & Mathematics with Applications, vol. 55, no. 12, pp. 2940–2952, 2008.
  • L. Liu, X. Hao, and Y. Wu, “Unbounded solutions of second-order multipoint boundary value problem on the half-line,” Boundary Value Problems, vol. 2010, Article ID 236560, 15 pages, 2010.
  • H. Lian and W. Ge, “Existence of positive solutions for Sturm-Liouville boundary value problems on the half-line,” Journal of Mathematical Analysis and Applications, vol. 321, no. 2, pp. 781–792, 2006.
  • B. Liu, L. Liu, and Y. Wu, “Multiple solutions of singular three-point boundary value problems on $[0,\infty )$,” Nonlinear Analysis A, vol. 70, no. 9, pp. 3348–3357, 2009.
  • L. Liu, Z. Wang, and Y. Wu, “Multiple positive solutions of the singular boundary value problems for second-order differential equations on the half-line,” Nonlinear Analysis A, vol. 71, no. 7-8, pp. 2564–2575, 2009.
  • R. Ma and B. Zhu, “Existence of positive solutions for a semipositone boundary value problem on the half-line,” Computers & Mathematics with Applications, vol. 58, no. 8, pp. 1672–1686, 2009.
  • M. Meehan and D. O'Regan, “Existence theory for equations on the half-line,” Nonlinear Analysis A, vol. 35, pp. 355–387, 1999.
  • X. Zhang, “Successive iteration and positive solutions for a second-order multi-point boundary value problem on a half-line,” Computers & Mathematics with Applications, vol. 58, no. 3, pp. 528–535, 2009.
  • Y. Tian and W. Ge, “Positive solutions for multi-point boundary value problem on the half-line,” Journal of Mathematical Analysis and Applications, vol. 325, no. 2, pp. 1339–1349, 2007.
  • C.-G. Kim, “Existence and iteration of positive solutions for multi-point boundary value problems on a half-line,” Computers & Mathematics with Applications, vol. 61, no. 7, pp. 1898–1905, 2011.
  • X. Zhang, L. Liu, and Y. Wu, “Existence of positive solutions for second-order semipositone differential equations on the half-line,” Applied Mathematics and Computation, vol. 185, no. 1, pp. 628–635, 2007.
  • J. Zhao, Z. Liu, and L. Liu, “The existence of solutions of infinite boundary value problems for first-order impulsive differential systems in Banach spaces,” Journal of Computational and Applied Mathematics, vol. 222, no. 2, pp. 524–530, 2008.
  • M. Zima, “On positive solutions of boundary value problems on the half-line,” Journal of Mathematical Analysis and Applications, vol. 259, no. 1, pp. 127–136, 2001.
  • B. Liu, J. Li, and L. Liu, “čommentComment on ref. [17?]: Please update the information of this reference, if possible.Existence and uniqueness for an m-point boundary value problem at resonance on infinite intervals,” Computers & Mathematics with Applications. In press.
  • F. V. Atkinson and L. A. Peletier, “Ground states of $-\Delta u=f(u)$ and the Emden-Fowler equation,” Archive for Rational Mechanics and Analysis, vol. 93, no. 2, pp. 103–127, 1986.
  • L. Erbe and K. Schmitt, “On radial solutions of some semilinear elliptic equations,” Differential and Integral Equations, vol. 1, no. 1, pp. 71–78, 1988.
  • N. Kawano, E. Yanagida, and S. Yotsutani, “Structure theorems for positive radial solutions to $\Delta u+K(\vert x\vert ){u}^{p}=0$ in ${R}^{n}$,” Funkcialaj Ekvacioj, vol. 36, no. 3, pp. 557–579, 1993.
  • J. M. do Ó, S. Lorca, and P. Ubilla, “Local superlinearity for elliptic systems involving parameters,” Journal of Differential Equations, vol. 211, no. 1, pp. 1–19, 2005.
  • J. M. do Ó, S. Lorca, J. Sánchez, and P. Ubilla, “Positive solutions for a class of multiparameter ordinary elliptic systems,” Journal of Mathematical Analysis and Applications, vol. 332, no. 2, pp. 1249–1266, 2007.
  • C. Corduneanu, Integral Equations and Stability of Feedback Systems, Academic Press, New York, NY, USA, 1973.
  • H. Amann, “Fixed point equations and nonlinear eigenvalue problems in ordered Banach spaces,” SIAM Review, vol. 18, no. 4, pp. 620–709, 1976.
  • D. J. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, vol. 5, Academic Press, New York, NY, USA, 1988.
  • K. Deimling, Nonlinear Functional Analysis, Springer, Berlin, Germany, 1985.